CSpace

Browse/Search Results:  1-10 of 11 Help

Selected(0)Clear Items/Page:    Sort:
Infinitely many solutions for quasilinear systems with critical exponent 期刊论文
NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, 2018, 卷号: 43, 页码: 378-406
Authors:  Guo, Yuxia;  Nie, Jianjun
Favorite  |  View/Download:14/0  |  Submit date:2018/07/30
Quasilinear system  Infinitely many solutions  Critical exponent  
Global existence and blow-up solutions for quasilinear reaction-diffusion equations with a gradient term 期刊论文
APPLIED MATHEMATICS LETTERS, 2011, 卷号: 24, 期号: 6, 页码: 936-942
Authors:  Ding, Juntang;  Guo, Bao-Zhu
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
Reaction-diffusion equation  Blow-up solution  Global solution  Gradient term  
Constant Sign and Sign Changing Solutions for Systems of Quasilinear Elliptic Equations 期刊论文
SET-VALUED AND VARIATIONAL ANALYSIS, 2011, 卷号: 19, 期号: 2, 页码: 255-269
Authors:  Motreanu, Dumitru;  Zhang, Zhitao
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Quasilinear elliptic system  Sub-supersolution  Comparison  Truncation  Critical point  Constant sign solutions  Sign changing solutions  
Existence results for some nonlinear elliptic systems 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2009, 卷号: 71, 期号: 7-8, 页码: 2840-2846
Authors:  Zhang, Jihui;  Zhang, Zhitao
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Weak solution  Nonlinear elliptic system  Variational methods  
Global smooth solutions for the quasilinear wave equation with boundary dissipation 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2007, 卷号: 241, 期号: 1, 页码: 62-93
Authors:  Yao, Peng-Fei
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
quasilinear wave equation  Riemannian metric  dissipative boundary structure  
An energy-preserving nonlinear system modeling a string with input and output on the boundary 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2007, 卷号: 66, 期号: 10, 页码: 2128-2139
Authors:  Yao, Peng-Fei
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
quasilinear string  exponential stabilization  boundary input and output  
studiesonschrodingerpoissonsystems 期刊论文
中国科学院研究生院学报, 2005, 卷号: 22, 期号: 5, 页码: 639
Authors:  Hao Chengchun;  Hsiao Ling
Favorite  |  View/Download:3/0  |  Submit date:2020/01/10
SEMICLASSICAL LIMIT AND WELL-POSEDNESS OF NONLINEAR SCHRODINGER-POISSON SYSTEMS 期刊论文
ELECTRONIC JOURNAL OF DIFFERENTIAL EQUATIONS, 2003, 页码: 18
Authors:  Li, Hailiang;  Lin, Chi-Kun
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Schrodinger-Poisson system  quantum hydrodynamics  Euler-Poisson system  semiclassical limit  WKB expansion  quasilinear symmetric hyperbolic system  
Nonlinear diffusive phenomena of entropy weak solutions for a system of quasilinear hyperbolic conservation laws with damping 期刊论文
QUARTERLY OF APPLIED MATHEMATICS, 1998, 卷号: 56, 期号: 1, 页码: 173-189
Authors:  Hsiao, L;  Luo, T
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
BV solutions and relaxation limit for a model in viscoelasticity 期刊论文
PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS, 1998, 卷号: 128, 页码: 775-795
Authors:  Luo, T;  Natalini, R
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30